# SDR 99ZZZX1014

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5374Y
- Make and model: Piper PA-23-250
- Aircraft serial: 272447
- Engine: Lyc O540A1D5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 41271
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ARM ON FUEL PUMP FAILED IN LESS THAN 2 MINUTES OF OPERATION.  'BROKE THROUGH PIVOT HOLE IN ARM DROPPED INTO ACCESSORY CASE'.  INFO LETTER FROM REPAIR STATION STATED THEY FELT PUMP WAS IMPROPERLY INSTALLED BASED ON SEVERITY OF FRACTURE AND MARKS ON ARM.  STATED INSTALLED WITH LEVER BESIDE ENGINE PLUNGER PIN AS OPPOSED TO UNDER THE PIN.
